Chest Pain During TB Treatment?
Tonight I want to ask, I was undergoing tb treatment in the last month but why lately my left upper chest likes pain when I breathe in, sleep sideways, etc. Is there anything to do with my TB disease? Thank you..
Good morning Erlita, thank you for asking on HealthReplies.com.
Chest pain that you are feeling right now could be related to the TB disease that you are suffering from such as:
buildup of pulmonary fluid due to TB (pleural effusion)
inflammation of the protective lining of the lungs (pleurisy)
scar tissue in the lungs (pulmonary fibrosis)
However, these complaints can also be caused by other conditions not related to TB, such as:
stomach acid disease (GERD)
muscle aches (myalgia)
Therefore, it is highly recommended that you check your complaints further with your doctor so that you can determine which conditions are causing the complaints and can also determine whether these conditions are related or not with your current TB disease.
For now, it is highly recommended that you continue to take TB treatment as determined for a predetermined period of time so that the treatment runs optimally. In addition, it is also recommended that you see as soon as possible to ascertain your condition, and whether it requires further therapy or not.
I hope this helps.